# SDR 95UAL727039

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7262U
- Make and model: Boeing 727222
- Aircraft serial: 21409
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Valve
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Component: Hamilton Sta, 724827
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD UNDER AMBER ALERT, DUE TO INABILITY TO MAINTAIN CABIN PRESSURE.  REPLACED RIGHT SAFETY RELIEF VALVE AND NR 3 ENGINE HIGH PRESSURE VALVE.
